Confidence intervals for a bounded mean in exponential families

Hsiuying Wang*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


Setting confidence bounds or intervals for a parameter in a restricted parameter space is an important issue in applications and is widely discussed in the recent literature. In this article, we focus on the distributions in the exponential families, and propose general forms of the truncated Pratt interval and rp interval for the means. We take the Poisson distribution as an example to illustrate the method and compare it with the other existing intervals. Besides possessing the merits from the theoretical inferences, the proposed intervals are also shown to be competitive approaches from simulation and real-data application studies.

Original languageEnglish
Pages (from-to)327-343
Number of pages17
Issue number2
StatePublished - 27 Jan 2014


  • Poisson distribution
  • confidence interval
  • coverage probability
  • exponential family
  • minimax
  • rp interval


Dive into the research topics of 'Confidence intervals for a bounded mean in exponential families'. Together they form a unique fingerprint.

Cite this